Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Impaired Healing (2378)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Patient involved in multiple mdrs: 9610905-2018-00215, 9610905-2018-00216, 9610905-2018-00217, 9610905-2018-00218, 9610905-2018-00219, 9610905-2018-00220, 9610905-2018-00221, 9610905-2018-00222, 9610905-2018-00223, 9610905-2018-00224.Reference exemption number e2017029.
Event or Problem Description
It was reported due to patient condition the implants were removed.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage falls within the design risk limits adhered to at klm.The review of the device history records was not possible due to no lot number being identified.Due to no device being returned the failure root cause cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.